# SDR 2006FA0001179

- Difficulty date: December 5, 2006
- Submitted: December 5, 2006
- Operation: General aviation
- Aircraft: N2148N
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7985069
- Aircraft time: 1,965 hours
- Engine: Lyc IO540K1G5
- Engine time: 1,965 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Condition: Failed
- Location: Engine
- Part time: 1,965 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INTERNAL ENGINE FAILURE, CYLINDERS 2 AND 4 CONNECTING RODS FAILED. ENGINE WAS ORIGINAL TO THE AIRCRAFT (1979).
